The method of partial regularity as applied to the Navier-Stokes equations

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationLectures on partial differential equations
EditorsSS Chern
PublisherSpringer-Verlag
Pages117-128
StatePublished - 1984

Publication series

NameMathematical Sciences Research Institute Publications
Volume2

Cite this

Kohn, R. (1984). The method of partial regularity as applied to the Navier-Stokes equations. In SS. Chern (Ed.), Lectures on partial differential equations (pp. 117-128). (Mathematical Sciences Research Institute Publications; Vol. 2). Springer-Verlag.